# SDR YENA2025071800734

- Difficulty date: July 17, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N2180J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11838
- Aircraft time: 5,258 hours, 963 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664915
- Part serial: M35098
- Condition: Unwanted Deploy
- Location: Zone 800
- Part time: 5,258 hours, 963 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#353, BOS-DUB. R1 DOOR SLIDE INADVERTENTLY DEPLOYED; REMOVED AND REPLACED R1 DOORSLIDE IAW AMM 25-62-44. REPLACED ERUPTED DIAPHRAGM.
